Thunderstorm Wind, Sevier
- When
- June 11, 8:10 PM CST
- Where
- Sevier County, Provo
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.033, -94.100
Numerous trees and power lines down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 11, 8:00 PM CST, 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 900 PM CDT WED JUN 11 2003 WILL BE UPDATING THE 400 PM ZONES TO GROUP THE S CENTRAL AR AND N CENTRAL LA ZONES TOGETHER AND INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS...WITH THE MENTION OF HEAVY RAINFALL AND SOME THUNDERSTORMS POSSIBLY SEVERE. FOR THE WESTERN SECTIONS OF THE COUNTY WARNING/FORECAST AREA WILL RAISE THE TEMPERATURES BY ONE CATEGORY BUT WILL NOT VARY THAT BY MUCH...AS ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL ARRIVE LATE TONIGHT. WITH RAINFALL AND POSSIBLE PASSAGE OF THUNDERSTORMS... READINGS COULD BE TRICKY...LATE TONIGHT INTO EARLY MORNING. WILL INCLUDE MENTION OF SOME THUNDERSTORMS POSSIBLY SEVERE AND HEAVY RAINFALL IN THOSE NOT MENTIONED. UPPER DISTURBANCE WILL BE MOVING OVER THE WESTERN SECTIONS LATE TONIGHT AND INTO THE CENTRAL AND EASTERN SECTIONS EARLY THURSDAY. 6 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-121059- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED JUN 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATES REGION BY LATE THIS AFTERNOON AND TONIGHT...BUT ESPECIALLY NORTH OF I 30. AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE SOUTHERN PLAINS LATER IN THE EVENING. A SIMILAR SCENARIO TO LAST NIGHT COULD UNFOLD WHERE DAMAGING WIND OCCURRED AT A FEW LOCATIONS. A FEW STRONG STORMS COULD DEVELOP DURING THE LATE AFTERNOON AND EARLY EVENING AS WELL...WHERE DAYTIME HEATING INTERACTS WITH A HUMID AND UNSTABLE AIRMASS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATES REGION THURSDAY AND AGAIN FRIDAY. HUMID AND UNSTABLE CONDITIONS...COMBINED WITH UPPER LEVEL DISTURBANCES...WILL KEEP A CHANCE OF THUNDERSTORMS OVER THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WIND AND HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY POSSIBLY BE NEEDED...MAINLY TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
728 PM CDT WED JUN 11 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0419 PM RUSTON LA 1.00 INCH HAIL
06/11/03 LINCOLN REPORTED BY BROADCAST
MEDIA.
0510 PM 6 NE RUSTON LA 1.00 INCH HAIL
06/11/03 LINCOLN REPORTED BY LAW
ENFORCEMENT.
0610 PM FARMERVILLE LA 1.00 INCH HAIL
06/11/03 UNION REPORTED BY BROADCAST
MEDIA NEAR LAKE DARBONNE.
20The Western Arkansas radar (KSRX), 142 km away, was scanning. The volume nearest the first event began at 02:09 UTC.
1 thunderstorm wind. Local standard time, as filed.
Numerous trees and power lines down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5364572.